Approximate fixed points on almost convex sets

Authors

  • J. E. C. Lope
  • R. M. Rey
  • M. Roque
  • P. W. Sy

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.206

Abstract

In this paper, we deduce a maximal element theorem on multimaps and an approximate fixed point theorem on almost convex sets. This generalizes the well-known Himmelberg fixed point theorem and also unifies recent results of Park and Tan [14] %cite{tan2} and Sy and Park [16].

Author Biography

P. W. Sy

Department of Mathematics, College of Science, University of the Philippines, Diliman, Quezon City, Philippines.

Downloads

Published

2004-09-30

How to Cite

Lope, J. E. C., Rey, R. M. ., Roque, M. ., & Sy, P. W. . (2004). Approximate fixed points on almost convex sets. Tamkang Journal of Mathematics, 35(3), 255-260. https://doi.org/10.5556/j.tkjm.35.2004.206

Issue

Section

Papers